# SDR AALA2020022759010

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 50,087 hours, 31,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK EMERGENCY LIGHT TEST, SEAT 1 LEFT, EEPL LIGHT DID NOT COME ON. MAINTENANCE RESEATED CONNECTOR PER AMM 33-51-19-0401.
